# SDR AALA20180322007

- Difficulty date: March 22, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 72,521 hours, 8,690 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147W25301
- Condition: Cracked
- Location: Bs 1874
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT CARGO COMPARTMENT FLOORBEAM AT BS 1874, UNDER SIDE, IN THE RADIUS.   REPLACED THE FLOORBEAM IAW SRM 51-40-02-0G AND 51-20-00-01.
